# SDR AWXA9500241

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-IAH - AIR TURNBACK DUE TO NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATING.  AC RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND MAIN OIL FILTER CONTAMINATED WITH MAGNETIC SHAVINGS AND CHIPS.  REMOVED AND REPLACED NR 2 ENGINE.  AC RETURNED TO SERVICE.  FURTHER INFORMATION UPON ENGINE/GEARBOX TEARDOWN REPORT.  TEARDOWN REVEALED OIL TUBE MISALIGNED CAUSING OIL PUMP FAILURE.  (Z)
